# SDR F3LA202503180202

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N360FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09180
- Aircraft time: 16,813 hours, 7,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001380985-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE FOUND CRACKED ON RH SHEAR PLATE
BETWEEN FR 69 TO FR 70 REPLACEMENT IS REQUIRED.    PERFORMED REPLACEMENT OF RH SHEAR PLATE IAW-SRM-51-72-11-REV 43. MX ACTION IS ACCEPTABLE.
